Almus Paracetamol 500mg Tablets 32 (N)

Regular price
£3.46
Regular price
£4.79
Sale price
£3.46
We have 3 in stock
Description

Almus Paracetamol 

 For the relief of mild to moderate pain, including conditions such as headache, migraine, neuralgia, toothache, sore throat, period pain, rheumatic and muscular aches, sciatica, fibrositis, lumbago, joint swelling, stiffness, influenza, feverish colds, and feverishness.

Suitable for
Adults and children aged 6 years and over
Age Restriction
You must be at least 16 years old to purchase this product.

How to use
Please read the enclosed leaflet carefully before use. Swallow the tablets with a drink of water.
Adults and children 16 years and over: 1 or 2 tablets every 4-6 hours, as required, up to a maximum of 8 tablets (4 doses) within any 24 hours.
Children 12 – 15 years: 1 to 1½ tablets every 4-6 hours, as required, up to a maximum of 6 tablets (4 doses) within any 24 hours.
Children 10 – 12 years: 1 tablet every 4-6 hours, as required, up to a maximum of 4 tablets (4 doses) within any 24 hours.
Children 6 – 10 years: Half a tablet every 4-6 hours, as required, up to a maximum of 2 tablets (4 doses) within any 24 hours.
Do not give to children under 6 years. Do not take more often than every 4 hours. Do not take for more than 3 days unless instructed by your doctor.

Hazards and Cautions
Do not exceed the recommended dose.
If symptoms persist or worsen, consult your doctor.
Do not take other paracetamol-containing products while using this medicine.
Seek medical attention immediately if you accidentally take too much of this medicine, even if you feel well.
Storage

Keep all medicines out of the reach and sight of children. Do not use after the expiry date shown on the end flap of the carton.
Precautions

This is a medicine; consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist. Seek advice before using if you are pregnant, planning to become pregnant, breastfeeding, or if you suffer from allergies.

Active ingredients
Paracetamol

Ingredients
Each tablet contains Paracetamol 500mg. Also contains Sodium metabisulfite (E223).